# SDR USAA2009071691846

- Difficulty date: July 12, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - NR 03C10753060/020 & 03C10753060/027 - LEVEL 2 EXFOLIATION CORROSION ON U-CHANNEL BETWEEN BS312 TO BS360, S17L. REPLACED U-CHANNEL BETWEEN BS312 TO BS360, S17L IAW B737 SRM 51-10-02.
